# SDR ASAA2020022523264

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,286 hours, 13,168 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN TOGA SELECTED #2 THRUST LEVER DID NOT ADVANCE, FOLLOWED BY AUTOMATIC AUTOTHROTTLE DISENGAGEMENT. GROUNDED - YES. TESTED TOGA SWITCH REF B737-800 AMM 22-11-39, GROUND VERIFICATION NORMAL. ACCOMPLISHED AUTOTHROTTLE OPERATIONAL TEST AND AUTOTHROTTLE SYSTEM TEST REF AMM 22-31-00, GROUND VERIFICATION NORMAL. NO FAULTS FOUND.
